MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; PUMP, INFUSION
Model Number 35700BAX
Medical Device Problem Codes Failure to Sense (1559); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, reported issue 'improper shut down' and 'freezes on closed door when tube us loaded' was not reproduced.A service history revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Evaluation experience this upon powering on the device.Due to the failed upper latch switch, the device will not shut off unless being improperly shutdown (removing power cord and/or wireless battery) while the device is still powered on and also the device will show "powering off, close door' and will stay on the screen until it senses the door being shut.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum pump powered off without user input and freezes on closed door when tube us loaded during an unspecified process step in the pharmacy.There was no patient involvement.No additional information is available.

Brand Name
SPECTRUM WITH MDL
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24319075
Report Number1314492-2026-00327
Device Sequence Number9332321
Product Code FRN
UDI-Device Identifier00085412091570
UDI-Public(01)00085412091570
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX
Device Catalogue Number35700BAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown